# SDR DALA2017013000811

- Difficulty date: January 28, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 46,000 hours, 21,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE DOOR 2R, FOUND WIRE MISCONNECTED, REINSTALLED CORRECTLY.
